# SDR MASA2025121500099

- Difficulty date: December 15, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000465
- Aircraft time: 22,926 hours, 14,077 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730120
- Part serial: 14272H0199
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

FO WINDSHIELD SHATTERED 35,000 FEET CRUISE.  R & R FO COCKPIT WINDSHIELD OPS CKD GOOD.
